# SDR DXTA2009021703511

- Difficulty date: February 17, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N712QS
- Make and model: Gulstm 200
- Aircraft serial: 073
- Aircraft time: 4,681 hours, 2,856 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

"LT ENG NAC ANTI-ICE" AMBER CAS MESSAGE CAME ON DURING T/O ROLL.    REMOVED LT ENG ANTI-ICE PRESSURE SWITCH AND INSTALLED AN INSPECTED UNIT, INSPECTED BY REPAIR STATION.  WORK PERFORMED IAW MM 30-20-05.  OPS CHECKS GOOD IAW MM 30-20-00.
